Generalized Hansen Coefficients

Authors: Breiter, Sławomir1; Métris, Gilles2; Vokrouhlický, David3

Source: Celestial Mechanics and Dynamical Astronomy, Volume 88, Number 2, February 2004 , pp. 153-161(9)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

Hansen coefficients X kn,j were originally defined for integer superscript n referring to the power of distance. We show, that most of the theory of Hansen coefficients remains valid for X k,j, when  is a real number. The generalized coefficients can be applied in a variety of perturbed problems that involve some drag effects. A more detailed discussion of the case X 0(2n+1)/2,j is given.

Keywords: Hansen coefficients; Keplerian motion; analytical methods; special functions

Document Type: Research Article

DOI: http://dx.doi.org/10.1023/B:CELE.0000016815.55262.97

Affiliations: 1: Astronomical Observatory of A, Mickiewicz University, Słoneczna 36, PL 60-286, Poznań, Poland, Email: breiter@amu.edu.pl 2: Dept. CERGA, Observatoire de la Côte d’Azur, Av. N. Copernic, F 06130, Grasse, France, Email: gilles.metris@obs-azur.fr 3: Institute of Astronomy, Charles University, V Holešovičkách 2, CZ 18000, Prague 8, Czech Republic, Email: vokrouhl@cesnet.cz

Publication date: February 1, 2004

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page